Ref: 5664032

Ben-u-ron Direct Grainy

Ref: 5664032

Drug indicated for the treatment of mild to moderate pain and symptoms associated with flu-like conditions

Medicinal Product Not Subject to Medical Prescription

Contains 10 sachets

Available Colorsúnico

{{key}}
Matches size
{{size}}
5.04$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Teenagers between 12 and 15 years old: 1 sachet every 6-8 hours, not exceeding 4 sachets daily. Adolescents over the age of 15 and adults: 1-2 sachets, not to exceed 6 sachets daily.
    Usage Advice
    Indications: Ben-u-ron Direct is a Non-Prescription Drug in the form of granules for oral administration that contains paracetamol as an active substance, an analgesic and antipyretic. Relieves pain and reduces fever, as well as treating symptoms associated with flu-like conditions, strong reactions to vaccination, mild to moderate headaches, migraines, toothaches, earaches, menstrual pains, muscular and joint traumatic pains. If you do not see any improvement after 3 days of treatment, consult your doctor. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, if you suffer from liver disease, if you are under 12 years old or if you are taking other medicines containing paracetamol.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition:
    Ben-u-ron Direct x10 Sachets | 500mg
    • Ben-u-ron Direct x10 Sachets | 500mg